I took an aniacid yesterday and had some side effects. Wanted to know what does happen when you take these two together.
Gabapentin 300mg 3 of them 3 times a day?
Added 20 Dec 2009:
The Side effects were that my one eye was drifting outwards and I was very sleepy and could not keep my eyes open. Plus I threw up once last night. I also had alot of twitching.
You had side effects with the Gabapentin and antiacid? Or you had side effects with antiacid? I take antiacid and Gabapentin every day for at least 4 years and do not have any side effects. I am just wondering if you ate something and it had an side effect with the antiacid. I noticed you did not say what your side effect was. Maybe then I can help you better.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2012 • 1 answer
Posted 14 Oct 2012 • 12 answers
Posted 31 Oct 2012 • 2 answers
Posted 16 Aug 2013 • 3 answers
I'm only taking 300mg of gabapentin but I'm seriously thinking of trying to stop it as Im on 4 other
Posted 20 Apr 2015 • 1 answer